Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hydrocodone withdrawal symptoms how long

Premium Questions

doctor1 MD

After taking 20-25 mg of hydrocodone every days for several years i have decided to give it up. It has been 7 days now. How long will physical symptoms such as digestive issues last and the anxiety ...

doctor1 MD

long until it helped me get over the benzo withdrawal symptoms)? My doctor also wrote me a script ... t as good since the withdrawal symptoms because I am so weak, but I still swim an hour a day and lift ...

doctor1 MD

hydromorph withdrawal from 8mg how long does it take and symptoms also how long does it last and is they anythin else i can use to hepl with the withdrawls ...

doctor1 MD

HOW LONG DOES AMBIEN STAY IN YOUR SYSTEM AND WHAT R THE WITHDRAWL SYMPTONS ...

doctor1 MD

If a doctor stopped me on 75 Effexor Crandall Abilify 2ml, how long will the symptoms last. ...

Public Forum Discussions

doctor1 MD

. No energy whatsoever. How long does it take to get some energy back? ...I m on day 6 clean from a hydrocodone addiction. I was taking probably 40 mgs spread out throughout ...

doctor1 MD

for a week. The symptoms are horrible. I take clonazepam for panic attacks. I feel so angry,agitated,crying more than I ever have. Is there something I can take to alleviate these symptoms? And,how long ...

doctor1 MD

have trouble breathing. It really hurts when I sneeze or cough. I have stopped drinking completely. How long will these pains and short of breath last. I am 53 and weigh 190 and am 5 11 and in good shape ...

doctor1 MD

Hello, My question is; how long do withdrawal (SSRI discontinue syndrome) symptoms last? or when do they start to get better? I don t know at what point the withdrawal is over and I m just in need of getting ...

doctor1 MD

about 35 hrs of sleep in 31 days. How long until I get the natural sleep pattern back? ... later i stopped hydrocodone and Tizadene. The two weeks after stopping the Elavil and before stopping ...

doctor1 MD

if there is a ballpark figure for how long these symptoms will last. Any help ...

doctor1 MD

Hi how long does it take for propranol to come out of my system? I was given them for sinus related migraines. I ve stopped taking them for two days, my chest is feeling tight, feels like having a irregular ...

doctor1 MD

knees (I have osteoarthritis). I am very sleepy and weak and am short tempered. Are these symptoms of withdrawal? How long before the subside (on average)? ...

doctor1 MD

can help, and how long I have to go through this. Thank yoy ...

doctor1 MD

My Daughter is on a med called Auro- Mirtazapine I am wondering how long can she stay on this and is there with-drawl symptom when coming off. My concern is I have a friend dealing with Benzo with ...

Mobile Questions and Answers

doctor1 MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.

doctor1 MD

Withdrawal from what? Alcohol? Smoking?

doctor1 MD

Hi, A sudden withdrawal would cause hypothyroidism (underactive thyroid) leading to fatigue, weight gain and depression.Its not safe and advisable to stop the treatment of levothyroxine without consulting a doctor. Hence kindly consult your physcian regarding taperring the dose and then finally stopping it instead of suddenly stopping it. Thanks Dr.Riyanka